Article citationsMore>>

A. Ruszczynski and R. Vanderbei, “Frontiers of Stochastically Nondominated Portfolios,” Econometrica, Vol. 71, No. 4, 2003, pp. 1287-1297. doi:10.1111/1468-0262.t01-1-00448

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top